I started using differin about two weeks ago. this whole time i have delt with my face hurting when i put on moisturizing lotion or makeup. it feels like when your hands are really chapped and you put on lotion. that really bad burning sensation. Is this normal? is it too strong for me and that is why it hurts so much to touch my face? Plus i am peeling. My whole face is dry and starting to peel. It looks worse than the very few zits i did get. Im trying to decide if its even worth using...
I too am using differ, I used it along time ago and now I am back to trying it. I know the pain of tyring to put makeup on with your face peeling...as though you don't have enough to worry about right? Now I'm wondering how often you are using differ, if your using it every night, stop, and use it everyother night or even better less often than that. With new products you need to start slow and small, then if your skin seems to be getting acustom to the differ, increase the amount used per week gradually. Another VERY important question. What kind of moisturizer are you using??? If it's not for acne use: Do not use it. Lotions only further clog the pores and make acne worst. And even if it is for acne, unless it was perscribed by a doctor I still wouldn't use it, even then it can make matters worst.
BEST OF LUCK! just start small and work your way up! :) And if any pain persists contact your doctor, perhaps they can perscribe something different, or even a lower strength.
Thais how differin works, it gets worse before it gets better. Take a look at the website: http://www.medicinenet.com/adapalene/article.htmt (copy and paste it). Try using it every other day. Use a small amount. If you can afford it, Kinerase makes a great moisturizer, if not, purpose or a mild lotion. Try to hang in there - and call your derm just in case.
the moisturizer i use is only in the mornings before i put my makeup on... ive used it every day for about a year now and absolutely love it... im wondering if i just put differin on the problem areas, which would be my t-zone, if that would stop some of the pain and peeling... i will try using it just a few times a week to begin with... thanks for both of your comments... hopefully it doesnt hurt so bad tomorrow if i dont use it tonight lol... atleast i know that its something you experience now and that im not allergic to it lol... Thanks a bunch guys!!!
Hi again. This secret is to use a cleanser specially designed to help problem skin that is dry due to some acne treatments. Wash your face twice a day with Lutsine Hydrafnia Cleanser available in drugstores or online from Pharamundi.com while you are waiting for it to arrive use eucerin products which are more easily available. This is also an excellent product for people using accutane who also suffer dry skin. It was me who recommended Differin to you a while ago and it has been found by dermatologists to be the most effective topical treatment especially when used in conjunction with oral treatments such as antibiotics or anti-androgen contraceptive pills. If you don't get on with the differin, use an oral acne treatment and use a topical one you can apply more precisely like ByeByeBlemish. Love loiloi xx
I've checked pharmamundi.com and i think they ship worldwide but otherwise put 'lutsine hydrafnia' into your search engine and find somewhere to buy it in your area. They make a moisturiser for acne prone skin that is dry due to spot therapies as well as a cleanser. I am extremely pale with sensitive skin and have tolerated both accutane and differin by using lutsine hydrafnia. Other good products are eucerin and Elizabeth Arden cleanser for sensitive skin. Elizabeth Arden Flawless finish sponge on make-up glides on without the need for moisturizer and her 8 hour cream is also great for chapped skin. There are different strengths of differin so check with your doctor that you're on the lower one and only use once a day at night. Love loiloi xx
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.